Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


swelling of face, legs & feet
Oct 12, 2012

im hiv positive,i get swelling of face, legs & feet since last 2 months,i have been taking tablet Lamistar30 & efavirenz since last 1 year. im also under treatment for TB since last 1 year, can you please tell me why do i get swelling? is it d side effect of these tablets?

Response from Dr. Henry

Swelling as you describe warrants a clinical evaluation. Concern about heart, renal, nutrition, liver, allergic, blood clot problems would be on the list of concern. Lamistar30 (lamivudine and stavudine) could contribute to some complications resulting in swelling but usually there is another explanation. Efavirenz would be less likely a contributing factor. KH



Previous
Blood test alteration and hiv medication
Next
Lymph node on the neck

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement